Patient: My last period started I think, I think on the 2nd of March, I was supposed to have it last Monday (30 March) however I skipped it with my pill by taking my next packet straight away because I didn’t want it while I was away on holiday. I was getting slight cramps last week like it was coming but it didn’t then yesterday and today I’ve had this pink/brown kind of stuff a couple of times? Could I be pregnant?
Symptoms: Cramps, tired, spotting
Doctor: Hello,Thanks for the query,If you have been using a 21 day pack of all active pills and have been giving a break for 7 days to resume menses, then if you have continued the next fresh pack of active pills from next day and used it regularly then unlikely that you should get pregnant. the bleeding is more likely to be a breakthrough bleeding and shouldn’t deter you from continuing the pills if you want to maintain protection. However, if you desire to have menses then you can stop the pack and you shall get your withdrawal bleed within next 7 days.I hope I have answered your query in detail,Wishing you good health,Regards